# SDR EIA2004158

- Difficulty date: October 3, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 107,423 hours, 26,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1500 S24L FRAME FOUND CRACKED.  FRAME REPAIRED PER SRM 53-10-04 FIG 4.
